# SDR SWIA201334989

- Difficulty date: October 6, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LE HAS NUMEROUS SPOTS OF CHAFFING.  C-CHECK CHAFFING ON THE RT AILERON UPPER LE WAS BLENDED IAW REO.
